Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A simple proof of Wiener's $ 1/f$ theorem


Author: D. J. Newman
Journal: Proc. Amer. Math. Soc. 48 (1975), 264-265
MSC: Primary 42A28; Secondary 43A20
DOI: https://doi.org/10.1090/S0002-9939-1975-0365002-8
MathSciNet review: 0365002
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: We give a simple proof of Wiener's theorem on the reciprocals of absolutely convergent Fourier series.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A28, 43A20

Retrieve articles in all journals with MSC: 42A28, 43A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0365002-8
Keywords: Fourier series, absolute convergence, norm inequalities, function algebras
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society